# SDR ASAA2020012171916

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 36,747 hours, 10,936 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmcs
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMCS DATA LOADER MESSAGE ON MCDU NO DISK IN DATA LOADER. GROUNDED - YES. PERFORMED FMS BITE TEST OF L & R FMS PER B737-800 FIM 34-61 TASK 801, OPS NRML - NO MESSAGES, FAULTS OR FAILURES NOTED. ETOPS SIGNIFICANT SYSTEM - GROUND VERIFICATION SUCCESSFUL.
